# SDR FDEA201010124031

- Difficulty date: October 12, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 51,945 hours, 36,785 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561212
- Condition: Corroded
- Location: Bs 950c S27-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FASTENER HOLE ON UPPER FLANGE OF FRAME AT BS 950C BETWEEN STRINGERS 28R AND 27R.  CUT OUT DAMAGED AREA DIM 1 1/4" X 1"  IAW SRM 51-40-3 FIG 1, FORMED REPAIR   DOUBLER IAW B727 SRM 53-10-2 FIG 5 AND 51-40-3  FIG 1 INSTALLED REPAIR DOUBLER IAW SRM 51-30-2 AND 51-40-3 FIG 1 REV 103.
